Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2010, 3:28 PM MDT for Carbon County, Wyoming. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 3:28 PM MDT (21:28 UTC)
- Expired
- Jun 6, 2010, 3:55 PM MDT
- In force
- 27 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 163 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2098 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019 WUUS55 KCYS 062128 SVRCYS WYC007-062215- /O.NEW.KCYS.SV.W.0039.100606T2128Z-100606T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 328 PM MDT SUN JUN 6 2010 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CARBON COUNTY IN SOUTH CENTRAL WYOMING... * UNTIL 415 PM MDT * AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF SINCLAIR...OR 11 MILES SOUTHEAST OF RAWLINS...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... COAD MOUNTAIN...HANNA...ELK MOUNTAIN...ARLINGTON...MEDICINE BOW... I-80 EXIT 235...I-80 EXIT 255 AND I-80 EXIT 267. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 220 AND 278. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4214 10619 4148 10610 4159 10711 4177 10714 TIME...MOT...LOC 2128Z 263DEG 49KT 4170 10699 WIND...HAIL 60MPH 1.00IN $$
1 follow-up statement
070 WWUS55 KCYS 062155 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 355 PM MDT SUN JUN 6 2010 WYC007-062205- /O.CAN.KCYS.SV.W.0039.000000T0000Z-100606T2215Z/ CARBON WY- 355 PM MDT SUN JUN 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARBON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4214 10619 4148 10610 4159 10711 4177 10714 TIME...MOT...LOC 2155Z 263DEG 49KT 4174 10650 $$ DAUGHERTY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:55 PM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 6, 1:55 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 155 PM MDT SUN JUN 6 2010 .SHORT TERM...TONIGHT THROUGH TUESDAY...SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE THIS AFTERNOON AS THE ATMOSPHERE IS BECOMING INCREASINGLY UNSTABLE. THE STORMS ARE BASED MAINLY OVER THE HIGHER TERRAIN ATTM WITH SOME RETURNS SHOWING UP ALONG THE BOUNDARY THAT IS EXTENDING FROM SOUTHEAST ALBANY COUNTY INTO SOUTHEAST GOSHEN COUNTY WHERE STRONGEST MOISTURE CONVERGENCE IS OCCURRING. DEEP CONVECTION IS ALSO FORMING ON THE EASTERN EDGE OF THE MOISTURE PLUME IN THE SOUTHCENTRAL NEBRASKA PANHANDLE BUT NOTHING SUBSTANTIAL IS EVIDENT AT THIS TIME. BASED ON THESE TRENDS FROM SATELLITE AND RADAR...THE FORECAST FOR THE REMAINDER OF TODAY REMAINS ON TRACK FROM THIS MORNINGS UPDATE AND CONTINUE TO EXPECT SEVERE WEATHER ALONG THE LARAMIE RANGE AND SOUTH OF A LINE FROM DOUGLAS TO ALLIANCE THROUGH LATE THIS EVENING. A STRONGER SHORTWAVE WILL APPROACH THE ROCKIES TOMORROW AND TOMORROW NIGHT...AND FLOW ALOFT WILL BEGIN TO BACK TO THE SOUTHWEST. THIS FEATURE...COMBINED WITH A WEAKER WAVE MOVING ACROSS THE UTAH AND COLORADO DURING THE DAY WILL DEEPEN THE SURFACE LOW OVER EASTERN COLORADO. WILL SEE LLVL WINDS RESPOND TO THE DEEPENING LOW...WITH EASTERLIES OVER THE NEBRASKA PANHANDLE AND INTO SOUTHEASTERN WYOMING WITH NORTHWEST WINDS WEST OF THE LARAMIE RANGE. THE TRACK OF THE LOW SEEMS TO HAVE SLOWED A BIT SINCE YESTERDAYS MODEL RUNS SO MAY SEE A MORE PROLONGED TIME PERIOD OF INCREASED INSTABILITY FROM THE LARAMIE RANGE EAST...AND THUS A BETTER CHANCE FOR SEVERE WEATHER AS THE LLVL WINDS CONVERGE AGAINST THE LARAMIE RANGE AND ON THE NORTH SIDE OF THE SFC LOW. AGAIN...HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE BEST CHANCE FROM THE LARAMIE RANGE EAST AND SOUTH OF A LINE FROM WHEATLAND TO ALLIANCE. MODELS SHOW THE SFC LOW PICKING UP SPEED THROUGH THE NIGHT MOVING INTO WESTERN KANSAS BY 12Z TUESDAY. SHOWERS WILL CONTINUE MONDAY NIGHT THROUGH TUESDAY MORNING IN THE WAKE OF THE DEPARTING LOW IN NORTHERLY UPSLOPE FLOW. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY AS SFC HIGH PRESSURE SLIDES TO THE EAST AND LLVL FLOW BECOMES UPSLOPE AGAIN OUT OF THE SOUTHEAST. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY... THE SYNOPTIC PATTERN WILL CHANGE LATER THIS WEEK AS THE ZONAL FLOW ALOFT 12Z TUESDAY AMPLIFIES OVER THE U.S. BY MID WEEK. THE FLAT RIDGE AXIS ALOFT WILL BE OVER THE CWA TUESDAY NIGHT AND WEDNESDAY MORNING. THE RIDGE THEN MOVES EAST AND AMPLIFIES AS A SHORTWAVE TROUGH MOVES INTO THE WESTERN PART OF THE NATION AND DEEPENS. THE 00Z ECMWF AND GFS ARE NOW MORE SIMILAR LATE THIS WEEK WITH THE MOVEMENT OF THE CLOSED MID AND UPPER LEVEL LOW. THE OTHER MODELS CONTINUE TO VARY...LOWERING THE CONFIDENCE SOME IN THE FORECAST. HPC FAVORS THE MORE CONSISTENT ECMWF ENSEMBLE MEAN. A SURFACE COLD FRONT WILL BE SOUTHEAST OF THE CWA BY 12Z TUESDAY WITH COOLER AND MOIST AIR BEHIND THE FEATURE. WEDNESDAY WILL BE WARMER WITH A WEAK SURFACE GRADIENT...FAVORABLE SHEAR AND PRECIPITABLE WATER VALUES AROUND AN INCH OVER THE EAST PART OF THE CWA. AT LEAST A SCATTERED COVERAGE OF STORMS SHOULD DEVELOP OVER THE LARAMIE RANGE AND THEN MOVE EAST. WARMER AND DRIER AIR SPREADS OVER THE CWA FOR THURSDAY AS THE CWA WILL BE ON THE ANTICYCLONIC SIDE OF A STRONG 300 MB JET. GUSTY SOUTHWESTERLY SURFACE WINDS WILL RESULT OVER THE WYOMING PART OF THE CWA. FRIDAY NIGHT AND THROUGH THE WEEKEND THE CWA WILL BE IMPACTED BY AN UNUSUALLY STRONG STORM SYSTEM. THE UPPER LOW WILL MOVE FROM THE NEVADA AND UTAH AREA AT 12Z SATURDAY TO WESTERN WYOMING AND EASTERN IDAHO 12Z NEXT SUNDAY. THE ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE CWA THURSDAY EVENING WITH COLD AIR ADVECTION BEHIND THE FRONT. THE MODEL 700 MB TEMPERATURES COOL TO AS LOW AS 2C OVER THE WEST PART OF THE CWA NEXT WEEKEND. ALONG WITH THE COOLER TEMPERATURES WILL BE GUSTY NORTHERLY SURFACE WINDS AND FAIRLY WIDESPREAD PRECIPITATION FRIDAY NIGHT AND SATURDAY. IF CURRENT MODELS VERIFY...IT COULD EVEN BE COLD ENOUGH FOR SNOW IN THE HIGHER ELEVATIONS OF THE SNOWY RANGE. FOR THIS FORECAST WILL TRY TO DEFINE THE MORE FAVORABLE PERIODS FOR PRECIPITATION AS DISCUSSED ABOVE. && .AVIATION...FOR 18Z ISSUANCE...VFR CONDITIONS CAN BE EXPECTED IN LARGE PART THROUGH THE TAF PERIOD. THE EXCEPTION WILL BE THE DEVELOPMENT OF AFTERNOON AND EVENING THUNDERSTORMS AT ALL TERMINALS EXCEPT KRWL. EXPECT THESE THUNDERSTORMS TO DEVELOP INITIALLY ON THE LARAMIE RANGE BEFORE MOVING EAST/SOUTHEAST OUT ONTO THE WYOMING AND NEBRASKA PLAINS. AREAS OF MVFR CIGS/VSBYS WILL BE POSSIBLE WITHIN THESE THUNDERSTORMS. A FEW STORMS MAY BECOME SEVERE LATE THIS AFTERNOON/EARLY THIS EVENING CONTAINING HAIL AND DAMAGING WINDS. VFR CONDITIONS CAN THEN BE EXPECTED BY MID/LATE-EVENING THROUGH THE OVERNIGHT. && .FIRE WEATHER... TEMPERATURES WILL BE UNSEASONABLY WARM OVER THE DISTRICT THROUGH MONDAY...WITH ISOLATED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS A POSSIBILITY. BETTER CHANCES FOR RAIN CAN BE EXPECTED ON MONDAY NIGHT AND TUESDAY...AND AGAIN FRIDAY THROUGH THE UPCOMING WEEKEND AS FRONTAL SYSTEMS WILL BE IN THE AREA. MINIMUM RELATIVE HUMIDITIES WILL REMAIN GENERALLY IN THE 20 TO 30 PERCENT RANGE FOR TODAY THROUGH WEDNESDAY. MINIMUM RELATIVE HUMIDITIES LOOK TO DIP ON THURSDAY...SO THIS DAY WILL HAVE TO BE MONITORED AS IT APPROACHES. THE FRIDAY THROUGH THE UPCOMING WEEKEND CONTINUES TO LOOK UNSETTLED AND COOL. && .HYDROLOGY... RIVERS CONTINUE TO RUN HIGH IN MANY OF THE RIVERS AND STREAMS ORIGINATING IN SIERRA MADRE AND SNOWY RANGES. MODEL FORECASTS SUGGEST THAT HIGH WATER LEVELS WILL CONTINUE THROUGH AT LEAST THE UPCOMING WEEK IN THOSE AREAS. SNOW WATER EQUIVALENT VALUES WERE DROPPING ABOUT AN INCH PER DAY IN THE SNOWY AND SIERRA MADRE RANGES AS THE SNOW MELT PEAKS. WILL CONTINUE THE FLOOD WARNING FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR AS WELL AS AT THE ENCAMPMENT RIVER. AT 19Z...THE ENCAMPMENT RIVER HAS DROPPED BACK BELOW FLOOD STAGE WITH A READING OF 6.32 FEET. THE ENCAMPMENT RIVER WILL DROP UNTIL AROUND 6 PM...AND IS EXPECTED TO RISE ONCE AGAIN ABOVE FLOOD STAGE TONIGHT. THE NORTH PLATTE RIVER AT SARATOGA AS OF 19Z WAS AT 8.55 FEET AND STILL RISING SLOWLY. IT WILL REACH ITS CREST OF 8.6 FEET BY NOON MONDAY. THE LARAMIE RIVER AT LARAMIE MAY AGAIN APPROACH FLOOD STAGE BY MID WEEK...THUS HAVE ISSUED A FLOOD WATCH FOR MIDDAY MONDAY THROUGH WEDNESDAY NIGHT. RELEASES FROM UPSTREAM RESERVOIRS WILL MAINTAIN NEAR BANKFULL CONDITIONS ALONG THE NORTH PLATTE AT HENRY THROUGH THE MID PART OF NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH FROM NOON MONDAY TO 6 AM THURSDAY FOR WYZ115. NE...NONE. && SHORT TERM...RJM LONG TERM...WEILAND AVIATION/FIRE WEATHER/HYDROLOGY...HAHN
Hazardous weather outlook, Jun 6, 2:48 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 248 PM MDT SUN JUN 6 2010 NEZ003-019>021-054-055-095-096-WYZ106>108-117>119-072100- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 248 PM MDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA THROUGH 9 PM THIS EVENING. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS THE AREA AND WILL MOVE TO THE SOUTHEAST. A FEW OF THE STORMS WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IN THE EARLY OVERNIGHT PERIOD...THE MAIN THREAT WILL SHIFT TO MAINLY DAMAGING WINDS ACROSS THE NEBRASKA PANHANDLE. HEAVY RAIN WILL ALSO ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE MOST DAYS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-WYZ101>105-109>116-072100- DAWES-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 248 PM MDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE SMALL HAIL...GUSTY WINDS AND HEAVY RAIN. A FLOOD WARNING REMAINS IN EFFECT FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR...AND THE ENCAMPMENT RIVER AT ENCAMPMENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FLOOD WARNING WILL REMAIN IN EFFECT FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR...AND THE ENCAMPMENT RIVER AT ENCAMPMENT THROUGH WEDNESDAY EVENING. A FLOOD WATCH IS NOW IN EFFECT FOR THE LARAMIE VALLEY INCLUDING THE LARAMIE RIVER MONDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 6, 3:08 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M1.75 INCH LARAMIE WY PUBLIC
&&
BCHAPMANLocal storm report, Jun 6, 3:10 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
310 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY PUBLIC
&&
BCHAPMANLocal storm report, Jun 6, 3:12 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 1 S CHEYENNE 41.13N 104.79W
06/06/2010 M1.00 INCH LARAMIE WY PUBLIC
&&
BCHAPMANLocal storm report, Jun 6, 3:18 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY TRAINED SPOTTER
AT INTERSECTION OF I-25 AND COLLEGE
0316 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY PUBLIC
REDUCED VSBY FOR ABOUT 2 MIN.
&&
BCHAPMANLocal storm report, Jun 6, 3:22 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY TRAINED SPOTTER
SOME PEA SIZED ALSO WITH 3/4 INCH PER HR RAINFALL.
&&
BCHAPMANLocal storm report, Jun 6, 3:27 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
327 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY PUBLIC
HAIL FELL BETWEEN 305 AND 320 PM NEAR LCCC COLLEGE.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:29 AM MDT | Areal Flood Warning | CYS | Carbon | 24 hr |
| Jun 6, 10:16 AM MDT | Flood Watch | CYS | Albany | 4 days |
| Jun 6, 2:10 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 50 min |
| Jun 6, 2:58 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 47 min |
| Jun 6, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 49 min |
| Jun 6, 3:33 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Goshen, Laramie, Platte | 42 min |
| Jun 6, 4:13 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 22 min |
| Jun 6, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 45 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.